# SDR USAA2011011090151

- Difficulty date: December 15, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: D5323041520201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S5 CHECK - MAJOR REPAIR - CORROSION ON CROSSBEAM AT FR33 BETWEEN S38L TO S38R.  REPLACED CROSSBEAM AT FR33 BETWEEN S38L TO S38R IAW SRM 51-72-11.
